On the dimension of the product of ANR-compacta
Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1045-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_5_a3,
author = {A. N. Dranishnikov},
title = {On the dimension of the product of {ANR-compacta}},
journal = {Doklady Akademii Nauk},
pages = {1045--1049},
year = {1988},
volume = {300},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a3/}
}
A. N. Dranishnikov. On the dimension of the product of ANR-compacta. Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1045-1049. http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a3/